# SDR DALA2018012200381

- Difficulty date: January 20, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N177DZ
- Make and model: Boeing 767332
- Aircraft serial: 29698
- Aircraft time: 74,599 hours, 16,750 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY,  FOUND THE CARGO KEEL BEAM CORRODED AT STRINGER 38R FROM BS 1197+88 TO 1197+110. REPAIRED IAW ERA 564812-14.
